×

Nonlinear mappings of monotone type in Banach spaces. (English) Zbl 0249.47044


MSC:

47H05 Monotone operators and generalizations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Brézis, H., Équations et inéquations non-linéaires dans les espaces véctoriels en dualité, Ann. Institut Fourier Grenoble, 18, 115-176 (1968) · Zbl 0169.18602
[2] Brézis, H., On some degenerate nonlinear parabolic equations, (Proc. Sympos. Pure Math., Vol. 18 (1970), Amer. Math. Soc.,: Amer. Math. Soc., Providence, RI), 28-38 · Zbl 0231.47034
[3] Brézis, H.; Crandall, M. G.; Pazy, A., Perturbations of nonlinear maximal monotone sets in Banach spaces, Comm. Pure Appl. Math., 23, 123-144 (1970) · Zbl 0182.47501
[4] Browder, F. E., Nonlinear maximal monotone operators in Banach spaces, Math. Ann., 175, 89-113 (1968) · Zbl 0159.43901
[5] Browder, F. E., The fixed point theory of multivalued mappings in topological vector spaces, Math. Ann., 177, 283-301 (1968) · Zbl 0176.45204
[6] Browder, F. E., Nonlinear variational inequalities and maximal monotone mappings in Banach spaces, Math. Ann., 183, 213-231 (1969) · Zbl 0208.39105
[7] Browder, F. E., Existence theorems for nonlinear partial differential equations, (Proc. Sympos. Pure Math., Vol. 16 (1970), Amer. Math. Soc.,: Amer. Math. Soc., Providence, RI) · Zbl 0211.17204
[8] Browder, F. E., Nonlinear monotone and accretive operators in Banach spaces, (Proc. Nat. Acad. Sci., 61 (1968)), 388-393 · Zbl 0167.15205
[9] F. E. Browder; F. E. Browder · Zbl 0176.45301
[10] Debrunner, H.; Flor, P., Ein Erweiterungssatz für monotone Mengen, Archiv Math., 15, 445-447 (1964) · Zbl 0129.09203
[11] D. G. de FigueiredoJ. Math. Anal. Appl.; D. G. de FigueiredoJ. Math. Anal. Appl.
[12] Minty, G. J., Monotone (nonlinear) operators in a Hilbert space, Duke Math. J., 29, 341-346 (1962) · Zbl 0111.31202
[13] Rockafellar, R. T., Local boundedness of nonlinear monotone operators, Michigan Math. J., 16, 397-407 (1969) · Zbl 0175.45002
[14] Rockafellar, R. T., On the maximality of sums of nonlinear monotone operators, Trans. Amer. Math. Soc., 149, 75-88 (1970) · Zbl 0222.47017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.